Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Doxycycline induced esophageal ulcer, immense flatus, occasional PVC, on Nexium. Cause of PVC?

i have a doxycycline induced esophageal ulcer which is getting better on Nexium (and d/c ing the doxycycline). I have a tremenduous amount of gas and am now having occasional PVC s- no SOB, chest pain, dizziness or other symptoms. Could PVCs be the result of esophageal spasm, reflux (due to vagal stimulation) or from Nexium itself? I have no structural heart disease and have pre-hypertension- treated with Losartan. I am also on Paxil, Lipitor, CoQ10, and Vit D.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General Surgeon 's  Response
Hi ! Good afternoon. I am Dr Shareef answering your query.

You have not mentioned your age. The PVCs could also be due to esophageal spasm and reflux specially when you do not have any symptoms related to it. However, if you are above the age of 40, I would suggest you to get yourself reviewed by a cardiologist in your area to exclude chance of any heart related problem.

I hope this information would help you in discussing with your family physician/treating doctor in further management of your problem. Please do not hesitate to ask in case of any further doubts.

Thanks for choosing health care magic to clear doubts on your health problems. Wishing you an early recovery. Dr Shareef
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor